M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton- Jacobi-Bellman equations, 1997.
DOI : 10.1007/978-0-8176-4755-1

G. Barles and P. E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations, 29th IEEE Conference on Decision and Control, pp.271-283, 1991.
DOI : 10.1109/CDC.1990.204046

A. M. Bruckstein, On shape from shading, Computer Vision, Graphics, and Image Processing, vol.44, issue.2, pp.139-154, 1988.
DOI : 10.1016/S0734-189X(88)80002-1

F. Camilli and A. Siconolfi, Nonconvex degenerate Hamilton-Jacobi equations, Mathematische Zeitschrift, vol.242, issue.1, pp.1-21, 2002.
DOI : 10.1007/s002090100302

L. Cohen, Minimal Paths and Fast Marching Methods for Image Analysis, Mathematical Models in Computer Vision: The Handbook, 2005.
DOI : 10.1007/0-387-28831-7_6

F. Courteille, A. Crouzil, J. Durou, and P. Gurdjos, Towards shape from shading under realistic photographic conditions, Proceedings of the 17th International Conference on Pattern Recognition, 2004. ICPR 2004., 2004.
DOI : 10.1109/ICPR.2004.1334160

M. G. Crandall and P. Lions, Viscosity solutions of Hamilton-Jacobi equations, Transactions of the American Mathematical Society, vol.277, issue.1, pp.1-43, 1983.
DOI : 10.1090/S0002-9947-1983-0690039-8

E. Cristiani and M. Falcone, Fast Marching Semi-Lagrangian methods for the Eikonal equation, SIMAI 2004, pp.20-24, 2004.

P. Danielsson, Euclidean distance mapping, Computer Graphics and Image Processing, vol.14, issue.3, pp.227-248, 1980.
DOI : 10.1016/0146-664X(80)90054-4

B. K. Horn, Robot Vision, 1986.

B. K. Horn, Obtaining shape from shading information The Psychology of Computer Vision, 1975.

R. Kimmel and A. M. Bruckstein, Tracking Level Sets by Level Sets: A Method for Solving the Shape from Shading Problem, Computer Vision and Image Understanding, vol.62, issue.1, pp.47-58, 1995.
DOI : 10.1006/cviu.1995.1040

R. Kimmel and J. A. Sethian, Optimal algorithm for shape from shading and path planning, Journal of Mathematical Imaging and Vision, vol.14, issue.3, pp.237-244, 2001.
DOI : 10.1023/A:1011234012449

P. Lions, Generalized Solutions of Hamilton?Jacobi Equations. Number 69 in Research Notes in Mathematics, 1982.

J. Oliensis and P. Dupuis, Direct method for reconstructing shape from shading, Geometric Methods in Computer Vision, pp.116-128, 1991.
DOI : 10.1117/12.48418

S. Osher and J. Sethian, Fronts propagating with curvature-dependent speed: Algorithms based on Hamilton-Jacobi formulations, Journal of Computational Physics, vol.79, issue.1, pp.12-49, 1988.
DOI : 10.1016/0021-9991(88)90002-2

E. Prados, Application of the theory of the viscosity solutions to the Shape From Shading problem, 2004.
URL : https://hal.archives-ouvertes.fr/tel-00007916

E. Prados, F. Camilli, and O. Faugeras, A Unifying and Rigorous Shape from Shading Method Adapted to Realistic Data and Applications, Journal of Mathematical Imaging and Vision, vol.2, issue.6, 2005.
DOI : 10.1007/s10851-006-6899-x

URL : https://hal.archives-ouvertes.fr/inria-00377391

E. Prados, F. Camilli, and O. Faugeras, A viscosity solution method for Shape-From-Shading without image boundary data, ESAIM: Mathematical Modelling and Numerical Analysis, vol.40, issue.2, 2005.
DOI : 10.1051/m2an:2006018

URL : https://hal.archives-ouvertes.fr/inria-00377394

E. Prados and O. Faugeras, "Perspective shape from shading" and viscosity solutions, Proceedings Ninth IEEE International Conference on Computer Vision, pp.826-831, 2003.
DOI : 10.1109/ICCV.2003.1238433

URL : https://hal.archives-ouvertes.fr/inria-00394240

E. Prados and O. Faugeras, Unifying Approaches and Removing Unrealistic Assumptions in Shape from Shading: Mathematics Can Help, Proceedings of ECCV'04, 2004.
DOI : 10.1007/978-3-540-24673-2_12

URL : https://hal.archives-ouvertes.fr/inria-00394234

E. Prados and O. Faugeras, A Generic and Provably Convergent Shape-from-Shading Method for Orthographic and Pinhole Cameras, International Journal of Computer Vision, vol.65, issue.1-2, 2005.
DOI : 10.1007/s11263-005-3844-1

URL : https://hal.archives-ouvertes.fr/inria-00378704

E. Prados and S. Soatto, Fast Marching Method for Hamilton-Jacobi-Bellman equations and applications, Journal version in preparation, 2005.

E. Rouy and A. Tourin, A Viscosity Solutions Approach to Shape-From-Shading, SIAM Journal on Numerical Analysis, vol.29, issue.3, pp.867-884, 1992.
DOI : 10.1137/0729053

J. A. Sethian, Level Set Methods and Fast Marching Methods, 1999.

J. A. Sethian and A. Vladimirsky, Ordered Upwind Methods for Static Hamilton--Jacobi Equations: Theory and Algorithms, SIAM Journal on Numerical Analysis, vol.41, issue.1, pp.325-363, 2003.
DOI : 10.1137/S0036142901392742

A. Tankus, N. Sochen, and Y. Yeshurun, A new perspective [on] shape-from-shading, Proceedings Ninth IEEE International Conference on Computer Vision, pp.862-869, 2003.
DOI : 10.1109/ICCV.2003.1238439

A. Tankus, N. Sochen, and Y. Yeshurun, Perspective shape-from-shading by fast marching, Proceedings of the 2004 IEEE Computer Society Conference on Computer Vision and Pattern Recognition, 2004. CVPR 2004., 2004.
DOI : 10.1109/CVPR.2004.1315012

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

Y. Tsai, L. Cheng, S. Osher, and H. Zhao, Fast Sweeping Algorithms for a Class of Hamilton--Jacobi Equations, SIAM Journal on Numerical Analysis, vol.41, issue.2, pp.673-694, 2003.
DOI : 10.1137/S0036142901396533

J. N. Tsitsiklis, Efficient algorithms for globally optimal trajectories, IEEE Transactions on Automatic Control, vol.40, issue.9, pp.1528-1538, 1995.
DOI : 10.1109/9.412624

S. Y. Yuen, Y. Y. Tsui, Y. W. Leung, and R. M. Chen, Fast marching method for shape from shading under perspective projection, Proceedings of VIIP'02, pp.584-589, 2002.

R. Zhang, P. Tsai, J. Cryer, and M. Shah, Shape-from-shading: a survey, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.21, issue.8, pp.690-706, 1999.
DOI : 10.1109/34.784284